Georgetown after affairs are taken care of. I wanted to go so bad last week.i feel latuda @100mg is okay. He wants to get rid of benztropine overall. What am I going to do about the side effects?
Latuda is not working well enough for you. To get rid of the benztropine and let you suffer through akathisia or muscle stiffness is awful. You suffer enough already with the troubles in your mind; you don’t need physical troubles on top of that.
How do I keep them from taking benztropine taken away?
Maybe theres some natural things you could do to beat the side effects like exercising, light therapy, suppliments, a special diet
What sort of side effects do you have that the benztropine blocks?
Could you explain to your psychiatrist about how those side effects have an impact on you?
The akithisia with every meds I took
I take propanolol for the akathisia andit helps tremendously
Is there a reason why your psychiatrist wants to do away with the benztropine?
Because I’m not taking haldol anymore
@freakonaleash if I don’t stop worrying about the neighbors I’m going to be put in a jacket. I have to get better. I can’t afford to move but I can change the way I think and ignore people.
What does your boyfriend say about the neighbors?
Hope you will find s medication and dose that will work for you.
My Dr increased my latuda to 120mg and took away my daily benzotrap and I get horrid jawclenching now and although I now have benzotrap again to be taken if needed benzotrap nolonger helps me.
I take benzotrap but my jaw continues to clench and hurt.
I have antanex but that has not helped the jaw clenching either.
I have been put on a higher dose of antanex as from tomorrow so see how that goes.
Hope you will feel more ease.
I have had similar symptoms and there is help.
The higher dose of latuda helped me because they were talking about hospitalising me but I got better yet worse jawclenching.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.